Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28541
Title: Generalized augmented Lagrangian methods for equality constrained optimization problems
Authors: Huang, XX
Yang, XQ 
Keywords: Equality constrained optimization
Augmented Lagrangian
Constraint qualification
Optimality condition
Issue Date: 2005
Source: Pacific journal of optimization, 2005, v. 1, no. 1, p. 81-99 How to cite?
Journal: Pacific journal of optimization 
Abstract: In this paper we consider generalized augmented Lagrangian methods including a classical augmented Lagrangian method and some " lower order" augmented Lagrangian methods as special cases for a mathematical program with only equality constraints. Since generalized augmented Lagrangians are in general not differentiable or even not locally Lipschitz, we carry out convergence analysis of first-order and second-order stationary points of generalized augmented Lagrangian methods by applying the Borwein-Preiss approximate smooth variational principle.
URI: http://hdl.handle.net/10397/28541
ISSN: 1349-8169
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

29
Last Week
2
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.